Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had protected sex. Now wrist pain. What is the problem?

I had protected sex with a girl on end November 2011 but a week after i started to have waist pain but i did that when i was on military training and the training was tough because we were carrying heavy weight so what could be the problem because I went to clinic and i was injected and my partner saying it might be infection due to sex but urinate well, no sores on private part even erection is okay.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.

There is no relation between protected sex and waist pain.Waist pain most probably could be due musle sprain by heavy weight lifting.during miltary training.Take rest for sometime.Try OTC pain killers like paracetamol and acetaminophen .In case of no relief,I would suggest you to consult an orthopediac surgeon..
Hope this answers your question.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor